-60%
OFF RRP!
Reduced price! Cetirizine Hydrochloride 10mg - 14 Tablets - Alternative to Zirtek View larger

Cetirizine Hydrochloride 10mg - 14 Tablets - Alternative to Zirtek WOW! You save 60%!

4030096104098

New

  • For relief from hayfever and other allergies
  • for people suffering from hay fever (seasonal allergic rhinitis), perennial allergic rhinitis (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin).
  • Contains the same active ingredient as Zirtek and Piriteze

More details

£ 1.99

-£ 3.00

Original price was:
£ 4.99!

More info

Always read the label..

For oral use. To be swallowed whole with water. One tablet daily. 

Each Film-Coated Tablet Contains 10 mg of Cetirizine Hydrochloride, Also Contains Lactose.

Allergen Information

  • Contains:Lactose

 

30 other products in the same category: